A Caltech Library Service

Control of Nonlinear Stochastic Systems

Seinfeld, John H. and Gavalas, George R. and Hwang, Myung (1969) Control of Nonlinear Stochastic Systems. Industrial & Engineering Chemistry Fundamentals, 8 (2). pp. 257-262. ISSN 0196-4313. doi:10.1021/i160030a013.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The control of nonlinear lumped-parameter dynamical systems subject to random inputs and measurement errors is considered. A scheme is developed whereby a nonlinear filter is included in the control loop to improve system performance. The case of pure time delays occurring in the control loop is also treated. Computations are presented for the proportional control on temperature of a CSTR subject to random disturbances.

Item Type:Article
Related URLs:
URLURL TypeDescription
Seinfeld, John H.0000-0003-1344-4068
Gavalas, George R.0000-0003-1468-6835
Additional Information:© 1969 American Chemical Society. Received for review November 20, 1968. Accepted January 16, 1969. Work supported in part by National Science Foundation Grant GK-3342.
Funding AgencyGrant Number
Issue or Number:2
Record Number:CaltechAUTHORS:20151008-112333015
Persistent URL:
Official Citation:Control of Nonlinear Stochastic Systems J. H. Seinfeld, G. R. Gavalas, and Myung Hwang Industrial & Engineering Chemistry Fundamentals 1969 8 (2), 257-262 DOI: 10.1021/i160030a013
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:60907
Deposited By: George Porter
Deposited On:12 Oct 2015 22:22
Last Modified:10 Nov 2021 22:41

Repository Staff Only: item control page